Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A method for integrating a set of ordinary differential equations subject to a type of numerical indeterminacy
HTML articles powered by AMS MathViewer

by Edwin S. Campbell PDF
Math. Comp. 11 (1957), 229-233 Request permission
References
    Edwin S. Campbell, CM-847, University of Wisconsin Naval Research Laboratory, July 11, 1955.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.00
  • Retrieve articles in all journals with MSC: 65.00
Additional Information
  • © Copyright 1957 American Mathematical Society
  • Journal: Math. Comp. 11 (1957), 229-233
  • MSC: Primary 65.00
  • DOI: https://doi.org/10.1090/S0025-5718-1957-0093916-2
  • MathSciNet review: 0093916